Headache After Inhalation Of Chemicals?

Illustration of Headache After Inhalation Of Chemicals?
Illustration: Headache After Inhalation Of Chemicals? uky.edu

Name Power raju from bekasi..I want to ask .. ask for the solution runs out inhaled CO I’m dizzy all over the body lemes, hands cramped leg ..

1 Answer:

Hi Raju,


Carbon monoxide is a colorless, odorless and odorless gas compound that can be inhaled (poisoned) without realizing it. Carbon monoxide is generally formed from incomplete combustion and has a higher affinity for oxygen that can reduce oxygen levels in the blood. This is very dangerous because it can cause tissue damage until death.


The symptoms that you experience can indeed be caused by carbon monoxide poisoning so you should immediately consult a doctor or an emergency department in order to get appropriate treatment. The following steps can be taken to treat carbon monoxide poisoning:

Avoid further carbon monoxide exposure
Oxygen therapy with a non-rebreather mask

Monitor oxygen levels

May be useful,


dr. Budiono

: by

Related Question

Yellow Eyes And Knee Pain After Taking Isoniazid Medicine?

Yellow Eyes And Knee Pain After Taking Isoniazid Medicine?

(1 year ago)

Permission to ask, hopefully answered quickly. Look, I am currently undergoing a process of treating TB that has been running for 2 months. However, lately, I did not realize befor... Read more

Feet Aches After Being Bitten By A Cat?

Feet Aches After Being Bitten By A Cat?

(12 months ago)

Hello doctor, I’m lina. It’s been 2 days my fingers feel very painful when made way. Because indeed 2 days ago I was bitten by my pet cat. Is there a way to overcome th... Read more

Why Does My Child Often Have A Fever?

Why Does My Child Often Have A Fever?

(1 year ago)

What is the cause and what should I do... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *